# SDR SIMA20171225003

- Difficulty date: December 25, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 33,166 hours, 28,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108104
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE NR 4 BATTERY PACK AND POWER SUPPLY IAW AMM 33-50-04. OPS CHECKED GOOD.
